| Model Number |
72200561S |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was returned to the designated complaint unit for independent evaluation.There was a relationship found between the returned device and the reported incident.Visual inspection of the returned device noted dented edge card connector.Functional evaluation revealed dark screen display with no image visibility.The complaint has been confirmed and the root cause has been associated with an electrical component failure. factors unrelated to the design or manufacture of the device which could have contributed to the complaint event, include a damaged connector.A review of the device history records show there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended. a complaint history review concluded this was a repeat issue.Internal complaint reference: case-(b)(4).
Event or Problem Description
It was reported that the camera head had a ring on the picture, it was not focusing.The incident occurred before the procedure.There was no delay and a backup device was available to complete the procedure with no complications reported.Results of investigation have concluded that this had no image visibility which makes it a reportable event.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.